| Model Number |
1221-28-146 |
| Medical Device Problem Code |
Device Dislodged or Dislocated (2923)
| Health Effect - Clinical Codes |
Joint Dislocation (2374); Joint Laxity (4526)
| Date of Event |
08/02/2022
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Event or Problem Description
It was reported that the surgeon did a tha in this patient approximately a year and a half ago according to the doctor.This patient did fine initially but has dislocated several times over the last few months.The surgeon and the patient decided to do a revision on the hip to achieve greater stability.The 46mm acetabular cup , 28mm + 5 hip ball, 25mm screw, 46 altrx liner were explanted and replaced with a 50mm acetabular cup where surgeon had a constrained liner option to provide optimal stability.I do not have additional information to share at this time.Doi: approximately a year and a half ago.Dor: (b)(6) 2022.Affected side: right hip.
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary : no device associated with this report was received for examination.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.Device history lot : the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.